# SDR UIEA2022030700193

- Difficulty date: March 5, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 94,189 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: B200008705
- Part serial: NSN
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

L1 AND R4 DOOR EMERGENCY EXIT SIGN DAMAGED(  REMOVED AND REPLACED EMERGENCY EXIT SIGN ASSY IAW AMM 33-51-07 OPS CHECK GOOD  )
